Search Results

There are 11415 results for: content related to: New aspects of drug-induced hypersensitivity syndrome

  1. Human herpesvirus infection in drug-induced hypersensitivity syndrome, toxic epidermal necrolysis and Stevens−Johnson syndrome

    Allergology International

    Volume 53, Issue 1, March 2004, Pages: 23–29, Michiko Aihara, Naoko Mitani, Natsue Kakemizu, Yuko Yamakawa, Naoko Inomata, Norihiko Ito, Hitoshi Komatsu, Yukoh Aihara and Zenro Ikezawa

    Version of Record online : 28 JUN 2008, DOI: 10.1046/j.1440-1592.2003.00309.x

  2. You have full text access to this OnlineOpen article
    The dynamics of herpesvirus reactivations during and after severe drug eruptions: their relation to the clinical phenotype and therapeutic outcome

    Allergy

    Volume 69, Issue 6, June 2014, Pages: 798–805, T. Ishida, Y. Kano, Y. Mizukawa and T. Shiohara

    Version of Record online : 17 APR 2014, DOI: 10.1111/all.12410

  3. You have free access to this content
    Severe cutaneous adverse drug reactions

    The Journal of Dermatology

    Volume 43, Issue 7, July 2016, Pages: 758–766, Wen-Hung Chung, Chuang-Wei Wang and Ro-Lan Dao

    Version of Record online : 6 MAY 2016, DOI: 10.1111/1346-8138.13430

  4. Stevens–Johnson syndrome and toxic epidermal necrolysis due to anticonvulsants share certain clinical and laboratory features with drug-induced hypersensitivity syndrome, despite differences in cutaneous presentations

    Clinical and Experimental Dermatology

    Volume 35, Issue 7, October 2010, Pages: 723–728, Y. Teraki, M. Shibuya and S. Izaki

    Version of Record online : 23 OCT 2009, DOI: 10.1111/j.1365-2230.2009.03718.x

  5. Skin recruitment of monomyeloid precursors involves human herpesvirus-6 reactivation in drug allergy

    Allergy

    Volume 68, Issue 5, May 2013, Pages: 681–689, H. Hashizume, T. Fujiyama, J. Kanebayashi, Y. Kito, M. Hata and H. Yagi

    Version of Record online : 10 APR 2013, DOI: 10.1111/all.12138

  6. Drug-reaction eosinophilia and systemic symptoms and drug-induced hypersensitivity syndrome

    Australasian Journal of Dermatology

    Volume 55, Issue 1, February 2014, Pages: 15–23, Suran L Fernando

    Version of Record online : 19 JUL 2013, DOI: 10.1111/ajd.12085

  7. The serum level of HMGB1 (high mobility group box 1 protein) is preferentially high in drug-induced hypersensitivity syndrome/drug reaction with eosinophilia and systemic symptoms

    British Journal of Dermatology

    Volume 171, Issue 6, December 2014, Pages: 1585–1588, H. Fujita, S. Matsukura, T. Watanabe, N. Komitsu, Y. Watanabe, Y. Takahashi, T. Kambara, Z. Ikezawa and M. Aihara

    Version of Record online : 27 OCT 2014, DOI: 10.1111/bjd.13162

  8. A marked increase in serum soluble Fas ligand in drug-induced hypersensitivity syndrome

    British Journal of Dermatology

    Volume 159, Issue 4, October 2008, Pages: 981–984, M. Tohyama, Y. Shirakata, K. Sayama and K. Hashimoto

    Version of Record online : 15 JUL 2008, DOI: 10.1111/j.1365-2133.2008.08750.x

  9. Differences in immunological alterations and underlying viral infections in two well-defined severe drug eruptions

    Clinical and Experimental Dermatology

    Volume 35, Issue 8, December 2010, Pages: 863–868, K. Hirahara, Y. Kano, Y. Mitsuyama, R. Takahashi, M. Kimishima and T. Shiohara

    Version of Record online : 26 APR 2010, DOI: 10.1111/j.1365-2230.2010.03820.x

  10. You have free access to this content
    Pharmacogenetics of cutaneous adverse drug reactions

    The Journal of Dermatology

    Volume 38, Issue 3, March 2011, Pages: 246–254, Michiko AIHARA

    Version of Record online : 22 FEB 2011, DOI: 10.1111/j.1346-8138.2010.01196.x

  11. Human herpes virus reactivations and dynamic cytokine profiles in patients with cutaneous adverse drug reactions – a prospective comparative study

    Allergy

    Volume 70, Issue 5, May 2015, Pages: 568–575, Y.-C. Chen, H.-H. Chiang, Y.-T. Cho, C.-Y. Chang, K.-L. Chen, C.-W. Yang, Y.-H. Lee and C.-Y. Chu

    Version of Record online : 16 MAR 2015, DOI: 10.1111/all.12602

  12. Elevated serum thymus and activation-regulated chemokine (TARC/CCL17) relates to reactivation of human herpesvirus 6 in drug reaction with eosinophilia and systemic symptoms (DRESS)/drug-induced hypersensitivity syndrome (DIHS)

    British Journal of Dermatology

    Volume 171, Issue 2, August 2014, Pages: 425–427, K. Ogawa, H. Morito, A. Hasegawa, F. Miyagawa, N. Kobayashi, H. Watanabe, H. Sueki, M. Tohyama, K. Hashimoto, Y. Kano, T. Shiohara, K. Ito, H. Fujita, M. Aihara and H. Asada

    Version of Record online : 2 AUG 2014, DOI: 10.1111/bjd.12948

  13. Severe Cutaneous Adverse Reactions to Drugs

    Standard Article

    Rook's Textbook of Dermatology, Ninth Edition

    Sarah Walsh, Haur Yueh Lee and Daniel Creamer

    Published Online : 9 OCT 2016, DOI: 10.1002/9781118441213.rtd0120

  14. Longitudinal analysis of antibody profiles against plakins in severe drug eruptions: emphasis on correlation with tissue damage in drug-induced hypersensitivity syndrome and drug reaction with eosinophilia and systemic symptoms

    British Journal of Dermatology

    Volume 175, Issue 5, November 2016, Pages: 944–952, A. Takehara, Y. Aoyama, M. Kurosawa, Y. Shirafuji, H. Umemura, K. Kamiya, Y. Ushigome, Y. Kano, T. Shiohara and K. Iwatsuki

    Version of Record online : 28 AUG 2016, DOI: 10.1111/bjd.14677

  15. You have free access to this content
    Hypersensitivity syndrome due to trichloroethylene exposure: A severe generalized skin reaction resembling drug-induced hypersensitivity syndrome

    The Journal of Dermatology

    Volume 38, Issue 3, March 2011, Pages: 229–235, Hideaki WATANABE

    Version of Record online : 22 FEB 2011, DOI: 10.1111/j.1346-8138.2010.01155.x

  16. You have free access to this content
    Carbamazepine-induced drug-induced hypersensitivity syndrome in a 14-year-old Japanese boy

    Epilepsia

    Volume 49, Issue 12, December 2008, Pages: 2118–2121, Yuka Suzuki, Mitsumasa Fukuda, Mikiko Tohyama, Manami Ishikawa, Masaki Yasukawa and Eiichi Ishii

    Version of Record online : 17 SEP 2008, DOI: 10.1111/j.1528-1167.2008.01785.x

  17. Reactivation of human herpesvirus (HHV) family members other than HHV-6 in drug-induced hypersensitivity syndrome

    British Journal of Dermatology

    Volume 155, Issue 2, August 2006, Pages: 344–349, M. Seishima, S. Yamanaka, T. Fujisawa, M. Tohyama and K. Hashimoto

    Version of Record online : 12 MAY 2006, DOI: 10.1111/j.1365-2133.2006.07332.x

  18. You have free access to this content
    HLA-A31 strongly associates with carbamazepine-induced adverse drug reactions but not with carbamazepine-induced lymphocyte proliferation in a Japanese population

    The Journal of Dermatology

    Volume 39, Issue 7, July 2012, Pages: 594–601, Hiroyuki NIIHARA, Takeyasu KAKAMU, Yasuyuki FUJITA, Sakae KANEKO and Eishin MORITA

    Version of Record online : 29 DEC 2011, DOI: 10.1111/j.1346-8138.2011.01457.x

    Corrected by:

    Corrigendum: Corrigendum

    Vol. 40, Issue 1, 87, Version of Record online: 16 JAN 2013

  19. Drug-Induced Hypersensitivity Syndrome due to Mexiletine Associated with Human Herpes Virus 6 and Cytomegalovirus Reactivation

    The Journal of Dermatology

    Volume 32, Issue 4, April 2005, Pages: 278–281, Atsushi Sekiguchi, Takayuki Kashiwagi, Akemi Ishida-Yamamoto, Hidetoshi Takahashi, Yoshio Hashimoto, Hiroshi Kimura, Mikiko Tohyama, Koji Hashimoto and Hajime Iizuka

    Version of Record online : 22 JUL 2014, DOI: 10.1111/j.1346-8138.2005.tb00762.x

  20. Emergence of circulating monomyeloid precursors predicts reactivation of human herpesvirus-6 in drug-induced hypersensitivity syndrome

    British Journal of Dermatology

    Volume 161, Issue 2, August 2009, Pages: 486–488, H. Hashizume, M. Aoshima, T. Ito, N. Seo, M. Takigawa and H. Yagi

    Version of Record online : 27 MAY 2009, DOI: 10.1111/j.1365-2133.2009.09280.x